Alert archive / Louisiana / River Flood Warnings in 2007
River Flood Warning 9, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Sep 12, 2007, 10:44 PM CDT for Calcasieu Parish, Louisiana. It took effect at Sep 13, 2007, 3:03 AM CDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Sep 12, 2007, 10:44 PM CDT (03:44 UTC)
- In effect from
- Sep 13, 2007, 3:03 AM CDT
- Expired
- Sep 13, 2007, 8:25 PM CDT
- In force
- 17 hr
- Issued by
- NWS Lake Charles, LA
- Flood severity
- Minor
County Calcasieu Parish, LA
The radar
The Lake Charles radar (KLCH), 18 km from the middle of the area, began a volume at 03:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KLCH 130344 FLWLCH BULLETIN FLOOD WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 1044 PM CDT WED SEP 12 2007 ...THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER AT OLD TOWN BAY CALCASIEU RIVER NEAR SALT WATER BARRIER LAC019-131744- /O.NEW.KLCH.FL.W.0009.070913T0712Z-070917T0600Z/ /OTBL1.1.ER.070913T0712Z.070913T1800Z.070916T0600Z.NO/ 1044 PM CDT WED SEP 12 2007 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * FLOOD WARNING FOR THE CALCASIEU RIVER AT OLD TOWN BAY. * FROM LATE TONIGHT TO LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 7:10 PM WEDNESDAY THE STAGE WAS 3.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...THE COMBINATION OF HEAVY RAINFALL AND TIDAL BACK-UP FROM HIGH TIDES ALONG THE COAST WILL CAUSE THE RIVER TO RISE THROUGH THE NIGHT AND TO 4.5 FEET ON THURSDAY MORNING. * AT STAGES NEAR 4.0 FEET, MINOR FLOODING OF GOOS FERRY ROAD WILL OCCUR. $$ LAC019-131744- /O.NEW.KLCH.FL.W.0010.070913T0507Z-070917T0200Z/ /LCHL1.1.ER.070913T0507Z.070913T1200Z.070916T1400Z.NO/ 1044 PM CDT WED SEP 12 2007 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * FLOOD WARNING FOR THE CALCASIEU RIVER NEAR SALT WATER BARRIER. * UNTIL SUNDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM WEDNESDAY THE STAGE WAS 3.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...THE COMBINATION OF HEAVY RAINFALL AND TIDAL BACK-UP FROM HIGH TIDES ALONG THE COAST WILL CAUSE THE RIVER TO RISE THROUGH THE NIGHT AND TO 4.5 FEET ON THURSDAY MORNING. * AT STAGES NEAR 4.5 FEET, SOME WATER ON LOW SPOTS ON RIVER ROAD IN NORTH LAKE CHARLES. THE CURRENT STATUS OF THE CALCASIEU SALTWATER BARRIER LOCKS IS 5 GATES OPENED FULL. FOR MORE INFORMATION...VISIT THE ARMY CORPS OF ENGINEERS WEBSITE AT HTTP://WWW.MVN.USACE.ARMY.MIL/OD/LOCKUPDATES/LOCKSTATUS.ASP?LOCKID=23. $$
3 follow-up statements
000 WGUS84 KLCH 130654 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 154 AM CDT THU SEP 13 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER AT OLD TOWN BAY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA.. CALCASIEU RIVER NEAR SALT WATER BARRIER LAC019-132054- /O.EXT.KLCH.FL.W.0009.070913T0803Z-070917T0600Z/ /OTBL1.1.ER.070913T0803Z.070913T1800Z.070916T0600Z.NO/ 154 AM CDT THU SEP 13 2007 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER AT OLD TOWN BAY. * UNTIL LATE SUNDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED. * AT 7:10 PM WEDNESDAY THE STAGE WAS 3.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * AT STAGES NEAR 4.0 FEET, MINOR FLOODING OF GOOS FERRY ROAD WILL OCCUR. $$ LAC019-132054- /O.CON.KLCH.FL.W.0010.000000T0000Z-070917T0200Z/ /LCHL1.1.ER.070913T0919Z.070913T1200Z.070916T1400Z.NO/ 154 AM CDT THU SEP 13 2007 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR SALT WATER BARRIER. * UNTIL SUNDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED. * AT 12:00 AM THURSDAY THE STAGE WAS 3.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * AT STAGES NEAR 4.5 FEET, SOME WATER ON LOW SPOTS ON RIVER ROAD IN NORTH LAKE CHARLES. THE CURRENT STATUS OF THE CALCASIEU SALTWATER BARRIER LOCKS IS SEE COE WEBPAGE. FOR MORE INFORMATION...VISIT THE ARMY CORPS OF ENGINEERS WEBSITE AT HTTP://WWW.MVN.USACE.ARMY.MIL/OD/LOCKUPDATES/LOCKSTATUS.ASP?LOCKID=23. $$
000 WGUS84 KLCH 131432 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 932 AM CDT THU SEP 13 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER AT OLD TOWN BAY CALCASIEU RIVER NEAR SALT WATER BARRIER ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA...TEXAS.. CALCASIEU RIVER NEAR GLENMORA WEST FORK OF THE CALCASIEU RIVER AT SAM HOUSTON JONES STATE PARK SABINE RIVER NEAR DEWEYVILLE NECHES RIVER NEAR BEAUMONT LAC079-140432- /O.CON.KLCH.FL.W.0011.070916T1200Z-070917T1200Z/ /GLML1.1.ER.070916T1200Z.070916T1200Z.070917T0000Z.NO/ 932 AM CDT THU SEP 13 2007 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * FROM SUNDAY MORNING TO MONDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 AM THURSDAY THE STAGE WAS 5.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE SUNDAY MORNING. * AT STAGES NEAR 12.0 FEET, SOME ROADS UPSTREAM FROM GLENMORA, INCLUDING STROTHERS CROSSING ROAD AND PRICE CROSSING ROAD HAVE WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO, FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. $$ LAC019-140432- /O.CON.KLCH.FL.W.0012.070916T0000Z-070917T0000Z/ /LCRL1.1.ER.070916T0000Z.070916T0000Z.070916T0000Z.NO/ 932 AM CDT THU SEP 13 2007 THE FLOOD WARNING CONTINUES FOR THE WEST FORK OF THE CALCASIEU RIVER AT SAM HOUSTON JONES STATE PARK. * FROM SATURDAY EVENING TO SUNDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM THURSDAY THE STAGE WAS 2.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 5.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE SATURDAY EVENING. * AT STAGES NEAR 5.0 FEET, LOW SPOTS ON SOUTH PERKINS FERRY ROAD HAVE WATER ON IT. WATER IS OVER SOME BOAT DOCKS ON SOUTH PERKINS FERRY ROAD AND OVER BOAT RAMPS AT SAM HOUSTON JONES STATE PARK. EXTENSIVE MARSHLAND FLOODING WILL OCCUR UPSTREAM AND DOWNSTREAM FROM THE PARK. $$ LAC019-140432- /O.EXT.KLCH.FL.W.0009.000000T0000Z-070915T0824Z/ /OTBL1.1.ER.070913T1617Z.070914T0000Z.070914T0824Z.NO/ 932 AM CDT THU SEP 13 2007 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER AT OLD TOWN BAY. * UNTIL LATE FRIDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM THURSDAY THE STAGE WAS 3.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 4.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY TOMORROW. * AT STAGES NEAR 4.0 FEET, MINOR FLOODING OF GOOS FERRY ROAD WILL OCCUR. $$ LAC019-140432- /O.EXT.KLCH.FL.W.0010.000000T0000Z-070914T2100Z/ /LCHL1.1.ER.070913T1351Z.070914T0000Z.070914T0900Z.NO/ 932 AM CDT THU SEP 13 2007 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR SALT WATER BARRIER. * UNTIL FRIDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED. * AT 8:02 AM THURSDAY THE STAGE WAS 3.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * AT STAGES NEAR 4.5 FEET, SOME WATER ON LOW SPOTS ON RIVER ROAD IN NORTH LAKE CHARLES. THE CURRENT STATUS OF THE CALCASIEU SALTWATER BARRIER LOCKS IS SEE COE WEBPAGE. FOR MORE INFORMATION...VISIT THE ARMY CORPS OF ENGINEERS WEBSITE AT HTTP://WWW.MVN.USACE.ARMY.MIL/OD/LOCKUPDATES/LOCKSTATUS.ASP?LOCKID=23. $$ LAC011-019-TXC351-361-140431- /O.CON.KLCH.FL.W.0013.070914T1200Z-070918T0000Z/ /DWYT2.1.ER.070914T1200Z.070914T1800Z.070917T1200Z.NO/ 932 AM CDT THU SEP 13 2007 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR DEWEYVILLE. * FROM FRIDAY MORNING TO MONDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 AM THURSDAY THE STAGE WAS 23.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 24.1 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING. * AT STAGES NEAR 24.0 FEET, MINOR LOWLAND FLOODING WILL OCCUR. LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH, INCLUDING ROBERT CLARK ROAD, HAVE WATER OVER THEM. $$ TXC245-140431- /O.CON.KLCH.FL.W.0014.070914T0000Z-070917T0600Z/ /BEAT2.1.ER.070914T0000Z.070915T0000Z.070916T0600Z.NO/ 932 AM CDT THU SEP 13 2007 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR BEAUMONT. * FROM THIS EVENING TO LATE SUNDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM THURSDAY THE STAGE WAS 3.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 4.5 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SUNDAY MORNING. * AT STAGES NEAR 4.0 FEET, MINOR FLOODING OF BEAUMONT COUNTRY CLUB AND COLLIERS FERRY PARK CAN BE EXPECTED. $$
000 WGUS84 KLCH 140125 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 825 PM CDT THU SEP 13 2007 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN LOUISIANA...TEXAS... WEST FORK OF THE CALCASIEU RIVER AT SAM HOUSTON JONES STATE PARK CALCASIEU RIVER AT OLD TOWN BAY CALCASIEU RIVER NEAR SALT WATER BARRIER NECHES RIVER NEAR BEAUMONT ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA...TEXAS... SABINE RIVER NEAR DEWEYVILLE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA.. VERMILION RIVER AT LAFAYETTE, SURREY STREET GAGE CALCASIEU RIVER NEAR GLENMORA LAC079-141525- /O.EXT.KLCH.FL.W.0011.070916T1200Z-070917T0000Z/ /GLML1.1.ER.070916T1200Z.070916T1200Z.070916T1200Z.NO/ 825 PM CDT THU SEP 13 2007 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * FROM SUNDAY MORNING TO SUNDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 PM THURSDAY THE STAGE WAS 7.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE SUNDAY MORNING. * AT STAGES NEAR 12.0 FEET, SOME ROADS UPSTREAM FROM GLENMORA, INCLUDING STROTHERS CROSSING ROAD AND PRICE CROSSING ROAD HAVE WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO, FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. $$ LAC019-140155- /O.CAN.KLCH.FL.W.0012.000000T0000Z-070917T0000Z/ /LCRL1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 825 PM CDT THU SEP 13 2007 THE FLOOD WARNING IS CANCELLED FOR THE WEST FORK OF THE CALCASIEU RIVER AT SAM HOUSTON JONES STATE PARK. * AT 7:05 PM THURSDAY THE STAGE WAS 2.7 FEET. * FLOOD STAGE IS 5.0 FEET. * THE RIVER HAS CRESTED AND IS NOT EXPECTED TO REACH FLOOD STAGE. $$ LAC019-140155- /O.CAN.KLCH.FL.W.0009.000000T0000Z-070915T0824Z/ /OTBL1.1.ER.070913T1517Z.070913T1835Z.070913T2237Z.NO/ 825 PM CDT THU SEP 13 2007 THE FLOOD WARNING IS CANCELLED FOR THE CALCASIEU RIVER AT OLD TOWN BAY. * AT 7:15 PM THURSDAY THE STAGE WAS 3.8 FEET. * FELL BELOW FLOOD STAGE AT 5:37 PM THURSDAY. * FLOOD STAGE IS 4.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 3.3 FEET BY SATURDAY MORNING. $$ LAC019-140155- /O.CAN.KLCH.FL.W.0010.000000T0000Z-070914T2100Z/ /LCHL1.1.ER.000000T0000Z.070913T1702Z.070913T1753Z.NO/ 825 PM CDT THU SEP 13 2007 THE FLOOD WARNING IS CANCELLED FOR THE CALCASIEU RIVER NEAR SALT WATER BARRIER. * AT 4:02 PM THURSDAY THE STAGE WAS 3.5 FEET. * FELL BELOW FLOOD STAGE AT 12:53 PM THURSDAY. * FLOOD STAGE IS 4.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 3.2 FEET BY SATURDAY MORNING. $$ LAC055-113-141524- /O.CON.KLCH.FL.W.0015.000000T0000Z-000000T0000Z/ /VLSL1.1.ER.000000T0000Z.070913T2215Z.000000T0000Z.NO/ 825 PM CDT THU SEP 13 2007 THE FLOOD WARNING CONTINUES FOR THE VERMILION RIVER AT LAFAYETTE, SURREY STREET GAGE. * UNTIL FURTHER NOTICE . * AT 7:15 PM THURSDAY THE STAGE WAS 10.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * THE RIVER HAS CRESTED AND WILL BEGIN A SLOW FALL, HOWEVER REMAIN ABOVE FLOOD STAGE FOR THE NEXT SEVERAL DAYS. * AT STAGES NEAR 10.0 FEET, MINOR FLOODING OF HEYMANN PARK OFF OF HIGHWAY 90 WILL OCCUR. $$ LAC011-019-TXC351-361-141524- /O.EXT.KLCH.FL.W.0013.070914T1200Z-070915T0600Z/ /DWYT2.1.ER.070914T1200Z.070914T1200Z.070914T1800Z.NO/ 825 PM CDT THU SEP 13 2007 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR DEWEYVILLE. * FROM FRIDAY MORNING TO LATE FRIDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED. * AT 7:45 PM THURSDAY THE STAGE WAS 23.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE FRIDAY MORNING. * AT STAGES NEAR 24.0 FEET, MINOR LOWLAND FLOODING WILL OCCUR. LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH, INCLUDING ROBERT CLARK ROAD, HAVE WATER OVER THEM. $$ TXC245-140155- /O.CAN.KLCH.FL.W.0014.000000T0000Z-070917T0600Z/ /BEAT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 825 PM CDT THU SEP 13 2007 THE FLOOD WARNING IS CANCELLED FOR THE NECHES RIVER NEAR BEAUMONT. * AT 7:45 PM THURSDAY THE STAGE WAS 2.4 FEET. * FLOOD STAGE IS 4.0 FEET. * THE RIVER HAS CRESTED AND IS EXPECTED TO REMAIN BELOW FLOOD STAGE. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Sep 12, 9:11 PM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Sep 12, 9:11 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
911 PM CDT WED SEP 12 2007
.UPDATE...AFTER LATEST COORDINATION WITH TPC, CONSIDERING A
STRENGHENING TROPICAL STORM HUMERTO TAKING A ROUTE MORE TO THE
RIGHT, WILL NEED TO ISSUE AN INLAND TROPICAL STORM WARNING TO
INCLUDE JEFFERSON AND ORANGE COUNTIES IN SOUTHEAST TEXAS AS WELL
AS CAMERON AND CALCASIEU PARISHES IN SOUTHWEST LOUISIANA. LANDFALL
IS NOW EXPECTED NEAR SEA RIM STATE PARK IN SOUTHEAST TEXAS.
&&
.PREV DISCUSSION... /ISSUED 825 PM CDT WED SEP 12 2007/
UPDATE...THE CENTER OF CIRCULATION OF TROPICAL STORM HUMBERTO
EXTRAPOLATES WITH A NORTHWARD MOVEMENT OF 6 KNOTS PER LATEST HGX (HOUSTON)
RADAR IMAGERY. HUMBERTO DEVELOPED RAPIDLY THIS AFTERNOON AND GAVE
AN IMPRESSIVELY TIGHT IMAGE ON LATE AFTERNOON VISIBLE IMAGERY. WE
ARE CLOSELY MONITORING CELLS ON THE EASTERNMOST BAND FOR ROTATION
AND POSSIBLE WARNINGS FOR WATERSPOUTS ABOUT 45 NM OFF CAMERON. IF
THE STORM TAKES A JOG TO THE EAST, THE CLOSEST LANDFALL WOULD
STILL BE SOMETIME BETWEEN 1 AM AND 2 AM ON THE EASTERN PORTION OF
THE BOLIVAR PENINSULA.
SHORT TERM...WIND AND GUST GRIDS BEING ADJUSTED HOURLY WITH A
SLIGHT JOG TO THE RIGHT. ADJUSTED POPS FOR TEMPORAL GAPS BETWEEN
PRECIP BANDS BUT A STILL HEFTY 80 PERCENT FOR ALL EXCEPT S CEN LA
WHERE 70 PERCENT LOOKS APPROPRIATE...AND CLOSER TO GUIDANCE. THREE
HOUR RAINFALL ACCUMULTIONS HAVE BEEN GREATEST IN LOWER ACADIANA
WHERE 1 TO 2 INCH AMOUNTS ARE COMMON. LCH 88-D HAS BEEN
RECONFIGURED FOR TROPICAL OPERATIONS IN ORDER TO GAIN THE MOST
ACCURATE PRECIP ESTIMATES. A FEW LOCATIONS IN ACADIANA HAVE
ACHIEVED BETWEEN 7 AND 8 INCHES OF RAIN SO FAR INTO THE STORM.
LONG TERM...THE OFFICIAL TRACK TAKES HUMBERTO INLAND TO NE LA BY
FRI MORNING. MODEL TRACKS DIVERGE BEYOND THAT POINT. THE GFS HINTS
AT A CANADIAN COLD FRONT MOVING THROUGH THE AREA LATE FRIDAY WHICH
SHOULD BRING THE CURRENT RAINY PERIOD TO AN END.
AVIATION...MVFR CIG/VIS WITH OUR TERMINALS ON THE WET SIDE OF
HUMBERTO OVER THE NEXT 24 HOURS. WINDS SHOULD INCREASE AND VEER
FROM THE NORTHEAST TO SOUTHEAST THROUGH THE NIGHT.
MARINE...A TROPICAL STORM WARNING REMAINS IN EFFECT FOR THE
COASTAL WATERS AS FAR EAST AS INTRACOASTAL CITY UNTIL LATE
THURSDAY NIGHT. THESE WARNINGS COULD BE DROPPED WHEN THE SOUTHERN
FEEDER BAND WEAKENS SUFFICIENTLY. THE BUOY 30 NM OFF HIGH ISLAND
HAS GUSTS TO 27 KNOTS...INCREASING.
HYDROLOGY...WILL MAKE COSMETIC CHANGE TO FLOOD WATCH TO INCLUDE
THE NAMING OF TROPICAL STORM HUMBERTO. LENGTH OF TIME CONTINGENT
ON THE SOUTHERN FEEDER AND COULD BE SHORTENED FROM THE CURRENT
VALID TIME WHICH TAKES IT TO LATE THURSDAY NIGHT. CURRENT THINKING
IS MAX RAIN AMOUNTS UP TO 15 INCHES IN A FEW LOCATIONS.
PREV DISCUSSION... /ISSUED 537 PM CDT WED SEP 12 2007/
DISCUSSION...
TROPICAL STORM HUMBERTO HAS STRENGTHEN THROUGH THE DAY. RAINFALL
TOTALS AT THIS TIME RANGE FROM THREE TO FOUR INCHES ALONG COASTAL
JEFFERSON COUNTY AND CAMERON PARISH TO FIVE INCHES IN EASTERN
VERMILION PARISH AND 1/2 INCH OVER NORTHERN VERNON PARISH AND
NORTHERN NEWTON...JASPER...AND TYLER COUNTIES AT THIS TIME. THE
STRONGEST STORMS ARE MOVING ONSHORE FROM VERMILION BAY NORTHWARD
IN AVOYELLES PARISH AT THIS TIME. THEREFORE THE FLOOD WATCH HAS
BEEN EXPANDED TO INCLUDE PARISHES IN SOUTH AND CENTRAL LOUISIANA.
ISOLATED TORNADOES ALONG THE COASTAL COUNTIES AND PARISHES WITH
WATER SPOUTS OVER THE COASTAL WATERS AS CENTER OF HUMBERTO MOVES
NORTHWARD TONIGHT.
ALSO THE SLOW PROGRESSION OF THIS SYSTEM WILL PRODUCE RAINFALL
TOTALS AROUND THREE TO FIVE INCHES ACROSS SOUTHEAST TEXAS AND
SOUTHWEST LOUISIANA OVERNIGHT. RAINFALL TOTALS THROUGH THE
ENTIRE EVENT 8 TO 10 INCHES WITH SOME LOCATIONS GETTING A BIT
MORE.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 73 84 74 86 / 80 80 60 50
KBPT 71 84 75 86 / 80 80 60 50
KAEX 71 84 72 86 / 80 90 60 50
KLFT 74 84 74 86 / 70 80 60 50
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 4 AM FRIDAY FOR THE FOLLOWING ZONES:
ACADIA...ALLEN...AVOYELLES...BEAUREGARD...CALCASIEU...
CAMERON...EVANGELINE...IBERIA...JEFFERSON DAVIS...
LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST. LANDRY...ST.
MARY...UPPER ST. MARTIN...VERMILION...AND VERNON.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: CAMERON...AND VERMILION.
INLAND TROPICAL STORM WARNING UNTIL 10 AM THURSDAY FOR THE
FOLLOWING ZONES: CALCASIEU...AND CAMERON.
TX...FLASH FLOOD WATCH UNTIL 4 AM FRIDAY FOR THE FOLLOWING ZONES:
HARDIN...JASPER...JEFFERSON...NEWTON...ORANGE...AND TYLER.
INLAND TROPICAL STORM WARNING UNTIL 10 AM THURSDAY FOR THE
FOLLOWING ZONES: JEFFERSON...AND ORANGE.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: AND JEFFERSON.
GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX
OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL CITY TO
CAMERON, LA OUT 20 NM...WATERS FROM CAMERON, LA TO HIGH
ISLAND, TX EXTENDING FROM 20 NM TO 60 NM...AND WATERS FROM
INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM
TO 60 NM.
&&
JSHazardous weather outlook, Sep 12, 5:15 PM CDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 515 PM CDT WED SEP 12 2007 GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182- 201-215-216-132215- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 515 PM CDT WED SEP 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TONIGHT TROPICAL STORM HUMBERTO WILL MOVE ONSHORE BETWEEN GALVESTON AND HIGH ISLAND. FOR THE LATEST INFORMATION CHECK THE HURRICANE LOCAL STATEMENT FROM THE WEATHER FORECAST OFFICE IN LAKE CHARLES LOUISIANA. WWW.SRH.NOAA.GOV/LCH .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SEE ABOVE STATEMENT. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAYBE REQUIRED LATER TONIGHT.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 12, 10:44 PM CDT | River Flood Warning | LCH | Calcasieu | 22 hr |
| Sep 12, 10:56 PM CDT | Inland Tropical Storm Warning | LCH | Allen, Beauregard, Rapides, Vernon | 14 hr |
| Sep 13, 12:59 AM CDT | Inland Hurricane Warning | LCH | 5 hr | |
| Sep 13, 2:12 AM CDT | Flash Flood Warning | LCH | Calcasieu, Cameron, Jefferson Davis, Vermilion | 4 hr |
| Sep 13, 2:16 AM CDT | Flash Flood Warning | LCH | Acadia, Jefferson Davis | 4 hr |
| Sep 13, 4:15 AM CDT | Tornado Warning | LCH | Vermilion | 30 min |
| Sep 13, 4:56 AM CDT | Flash Flood Warning | LCH | Acadia, Lafayette, Saint Landry, Vermilion | 4 hr |
| Sep 13, 6:04 AM CDT | Flash Flood Warning | LCH | Beauregard | 4 hr |
| Sep 13, 6:13 AM CDT | Flash Flood Warning | LCH | Calcasieu, Jefferson Davis | 4 hr |
| Sep 13, 9:29 AM CDT | River Flood Warning | LCH | Rapides | 4 days |
| Sep 13, 9:29 AM CDT | River Flood Warning | LCH | Calcasieu | 11 hr |
| Sep 13, 9:29 AM CDT | River Flood Warning | LCH | Beauregard, Calcasieu | 6 days |
| Sep 13, 9:59 AM CDT | Flash Flood Warning | LCH | Beauregard, Vernon | 3 hr |
| Sep 13, 12:49 PM CDT | Lake Wind Advisory | LCH | Allen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more | 3 hr |
| Sep 13, 1:41 PM CDT | Coastal Flood Warning | LCH | Saint Martin | 2 hr |
Nearby
River Flood Warnings in Louisiana, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.